MAUDE Adverse Event Report: ENCORE MEDICAL L.P EXPRT KNEE; BASEPLATE, REVISION EXPRT, SZ B

ENCORE MEDICAL L.P EXPRT KNEE; BASEPLATE, REVISION EXPRT, SZ B
Model Number 315-0B-006
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Third revision surgery - due to unknown reasons.
 
Additional Manufacturer Narrative
Additional narrative: see g1 - new contact for encore medical l.P.The reason for this revision surgery was due to unknown reason.The previous surgery and the surgery detailed in this event occurred 3 years and 4 months apart.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was not made available to djo surgical for examination.A review of the device history record show that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There were no nonconforming material reports associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to unknown reason.There were no findings during this evaluation that indicate that the reported device was defective.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Second revision - due to unknown reasons.

Brand Name
EXPRT KNEE
Common Device Name
BASEPLATE, REVISION EXPRT, SZ B
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin,tx 78758-5445
MDR Report Key11398910
Report Number1644408-2021-00109
Device Sequence Number3484071
Product Code JWH
UDI-Device Identifier00888912113946
UDI-Public(01)00888912113946
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140830
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/17/2023
Device Model Number315-0B-006
Device Catalogue Number315-0B-006
Device Lot Number975P1020
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/02/2021
Supplement Date Received by Manufacturer03/16/2021
Initial Report FDA Received Date03/02/2021
Supplement Report FDA Received Date04/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
315-0B-714 LOT 008R1005; 320-15-018 LOT 160B1030; 315-0B-714 LOT 008R1005; 320-15-018 LOT 160B1030
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR